MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 5.0MM MULTI-FLUTE ROUND; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO 5.0MM MULTI-FLUTE ROUND; DRILLS, BURRS, TREPHINES & ACCESSORIES
Model Number 5820110050
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting device return.
 
Event or Problem Description
It was reported that during a surgical procedure, the bur broke and is stuck inside the attachment, no parts fell into the patient.It was also reported that there were no adverse consequences and no delays as a result of this event.It was further reported that the procedure was completed successfully.
 
Additional Manufacturer Narrative
Device not returned.
 
Event or Problem Description

Brand Name
5.0MM MULTI-FLUTE ROUND
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9745551
Report Number0001811755-2020-00535
Device Sequence Number13631697
Product Code HBE
UDI-Device Identifier07613327294804
UDI-Public07613327294804
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K143320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2022
Device Model Number5820110050
Device Catalogue Number5820110050
Device Lot Number19159017
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/29/2020
Supplement Date Received by Manufacturer04/27/2020
Initial Report FDA Received Date02/24/2020
Supplement Report FDA Received Date04/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5407120450 SN (B)(4)